Bilinear Formulation of the Frieman-Rotenberg Equation

Access this Article

Search this Article

Author(s)

Abstract

A bilinear formulation of the Frieman-Rotenberg equation describing the linear ideal magnetohydrodynamic motion in a rotating plasma has been carried out in a form suitable for analytical and numerical investigation of stability. The equilibrium flow is assumed to be in the toroidal direction in this article. It has been shown that all terms in the bilinear form are hermitian except the convective terms, which are anti-hermitian. The relation between the current closure condition of an MHD equilibrium with a toroidal flow and the hermitian property of the Frieman-Rotenberg equation is discussed.

Journal

  • Journal of plasma and fusion research

    Journal of plasma and fusion research 74(5), 503-511, 1998-05-25

    プラズマ・核融合学会

References:  25

Codes

  • NII Article ID (NAID)
    110003826215
  • NII NACSIS-CAT ID (NCID)
    AN10401672
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    09187928
  • NDL Article ID
    4475573
  • NDL Source Classification
    ZM35(科学技術--物理学)
  • NDL Call No.
    Z15-8
  • Data Source
    CJP  NDL  NII-ELS  NDL-Digital 
Page Top